# SDR DALA2019111046524

- Difficulty date: November 3, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 95,294 hours, 13,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Separated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED AND WHITE EMERGENCY PATH LIGHTS INOPERTIVE AT 21 LEFT. FOUND CONNECTOR SEPARATED AND RECONNECTED.
